Deviry is a substitute for the progestin hormone. The drug is used to regulate periods, correct irregular bleeding, correct bleeding in amenorrhea, etc. They work by stopping the growth of the lining in the uterus and inducing the secretion of hormones. Headache, abdominal pain, dizziness, etc., are the side effects of this drug.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I delivered a baby about seven months ago. I got my first period five months after my delivery. I had only very light periods for two days. I did a urine pregnancy test several times, and it all came negative. Today I went to the laboratory and did a urine pregnancy test, yet it was negat... Read Full »
Answer: Hello, Welcome to icliniq.com. I can understand your concern. However, let me assure you that I am certain it is not a pregnancy you are dealing with. Are you taking any hormonal contraceptives? My advice is to get a few laboratory tests like TSH (thyroid-stimulating hormone) done and maybe an ult... Read Full »
Query: Hello doctor, I got my periods last week of the previous month, and I have my next period in the last week of this month. It is my birthday, and I want to travel this time. Is there any possibility of delaying periods for 3 to 4 days so that I do not get my periods at the end of this month? Please ... Read Full »
Answer: Hello, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. There are various tablets to delay periods. These tablets prevent the shedding of the uterus lining. If you have no other health issues and no blood or artery-related problems, I recommend taking tablet Deviry... Read Full »
Query: Hi doctor, I am a 22-year-old girl suffering from pcod for 6 years. I had an intimate relationship three months back. But he just rubbed on my pussy with his cock. We tried for intercourse and it was painful. The penis entered slightly and I did not have any semen secretion. I consulted a doctor fo... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Bleeding after stopping Deviry (Medroxyprogesterone acetate) takes around two to seven days. Since it has only been two days of stopping Deviry, please wait for another five days for the periods to start. Also, getting pregnant from the... Read Full »
Query: Hi doctor, I am 26 years old and trying to conceive. I ovulated on 16th April and noticed spotting on 17th and 18th April. My period was due on 30th April and I am currently 8 days late. My pregnancy test is negative and I was prescribed Deviry. I am on my first day of Deviry, when can I expect my... Read Full »
Answer: Hi, Welcome to icliniq.com. I understand your concern. You are absolutely correct that stoppage of pill causes mid-cycle spotting. Why are you taking birth control if you are trying to conceive? Now coming to your question. The dose of Deviry (Medroxyprogesterone) is 10 mg, twice a day for five ... Read Full »
Query: Hello doctor, I am 33 years old and got ovulation spotting on 27th of last month, after this I tried to conceive. My period date is 11th of this month. I faced many leg cramps and abdominal pain in the period, also the period was light as usual and got frequent motion after the period. I am feeling... Read Full »
Answer: Hi, Welcome to icliniq.com. It is not always that you will be surely pregnant if you had sex during ovulation. It is also not 100 % that there is bleeding when there is ovulation. Spotting can be due to other reasons and can be the sign of irregular endometrium due to hormonal imbalance. You can g... Read Full »
Query: Hi doctor, I am 21 years old. My date of period is 16th and it got over on 20th. I need to travel. If I start taking pills 15 days prior to my date, will it delay my periods? Read Full »
Answer: Hi, Welcome to icliniq.com. In case you want to postpone your periods, then start taking the medication a week before your scheduled periods and then you can postpone the periods. For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-onl... Read Full »
Query: Hi doctor, My age is 27 years, female, height 5 feet 4 inches and current weight is 76.9 kg. I got my last period two months back, increased 4 kg of weight in last two months. I am not sexually active, unmarried. I have been physically active, do yoga and walking regularly. Two years ago when the sa... Read Full »
Answer: Hello, Welcome to icliniq.com. After going through your health history it is evident that you are having hypothyroidism and more likely clinical polycystic ovarian syndrome. In this scenario, irregular menses are very common and in some people also weight gain can occur. In my opinion, first, yo... Read Full »